Search the Community
Showing results for tags 'high cortisol'.
Found 1 result
Hello! I have been on hydrocortisone for almost two years from LOW-functioning adrenal glands. At first, the medication helped me (my blood pressure was so low, I was dizzy, sickly, couldn't bathe, needed help to the restroom, couldn't eat, heart racing, trouble breathing, and more). It helped me get out of bed again....temporarily. It helped a little with the shortness of breath. It helped me with my racing heart and blood pressure. I was on it about 8 months and then I started developing my symptoms all over again. I'm pretty much bedridden. I know I need to get off the steroids because docs have been saying that pretty much ever since I was put on it. They were so worried about me being on it and now I can understand why. I feel WORSE. Do you know if Cushings can come from taking steroid medication long term? I am developing a buffalo hump and I am feeling so ill every day. I want to wean from the meds, as I feel they are making me worse, but any weaning has resulted in worsened symptoms (that have already worsened). I am 26 year old female. I was a half-marathon runner/athlete at age 22, then a year later after my cousin's death, my health rapidly declined. Stress got to me and I became sicker and sicker, leading to weakened adrenals and the need for hydrocortisone. I just want to FEEL 26. I don't think I HAVE cushing's because my blood pressure is still low or low normal when checking. I have definitely gained weight (70 pounds since the steroids) and have a round face. Any thoughts? Thank you very much.